Wynik wyszukiwania
Zapytanie: CAUCHY POLYNOMIAL
Liczba odnalezionych rekordów: 3



Przejście do opcji zmiany formatu | Wyświetlenie wyników w wersji do druku | Pobranie pliku do edytora | Przesłanie wyników do modułu analizy | excel | Nowe wyszukiwanie
1/3
Nr opisu: 0000099278   
On application of decompositions of the known two variable polynomials to generating some identities of trigonometric nature.
[Aut.]: Roman Wituła, Edyta Hetmaniok, A. Wróbel.
-Int. J. Pure Appl. Math. 2015 vol. 101 no. 4, s. 561-569, bibliogr. 16 poz.. Punktacja MNiSW 5.000

wielomian Cauchy'ego ; wielomian Ma ; wielomian Ferrers-Jackson'a ; tożsamości trygonometryczne

Cauchy polynomial ; Ma polynomial ; Ferrers-Jackson polynomial ; trigonometric identities

2/3
Nr opisu: 0000098519   
On the limits of quotients of polynomials in two variables.
[Aut.]: Roman Wituła, Edyta Hetmaniok, A. Wróbel, Jarosław* Matlak.
-J. Appl. Math. Comp. Mech. 2015 vol. 14 iss. 1, s. 121-132, bibliogr. 12 poz.. Punktacja MNiSW 10.000

wielomian Cauchy'ego ; wielomian Ma ; wielomian Ferrers-Jackson'a

Cauchy polynomial ; Ma polynomial ; Ferrers-Jackson polynomial

3/3
Nr opisu: 0000019999   
Cauchy, Ferrers-Jackson and Chebyshev polynomials and identites for the powers of elements of some conjugate recurrence sequences.
[Aut.]: Roman Wituła, Damian Słota.
-Central Eur. J. Math. 2006 vol. 4 iss. 3, s. 531-546, bibliogr. 16 poz.

wielomian Czebyszewa ; liczby Fibonacciego ; liczby Lucasa

Chebyshev polynomial ; Fibonacci numbers ; Lucas numbers ; Cauchy polynomial ; Ferres-Jackson polynomial ; recurrence sequence

stosując format:
Nowe wyszukiwanie